MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848270
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent fracture and cardiac arrest occurred requiring resuscitation and additional intervention.The patient underwent percutaneous coronary intervention (pci) of the non-tortuous mid left anterior descending artery.A 2.75 x 48mm synergy xd drug-eluting stent was implanted.However, after removing the post-dilatation balloon catheter, a stent fracture was observed.A rotablator was subsequently used to gain access as the devices could not pass, and another stent was placed.During the procedure, the patient went into cardiac arrest.The patient was resuscitated, and the patient condition was stable.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16714740
Report Number2124215-2023-16354
Device Sequence Number16547790
Product Code NIQ
UDI-Device Identifier08714729985211
UDI-Public08714729985211
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Model NumberH7493941848270
Device Lot Number0029317760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown